MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9847
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported "units switching on/off".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Masimo initiated a recall for this issue and notified us fda on 2/15/2024.The recall number is z-1537-2024.E1.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).E1.Initial reporter phone number exceeded maximum allowable digits; phone number is as follows: (b)(6).
 
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The device was found to visually and audibly alarm during alarm conditions.The device was confirmed to be functioning as designed.Masimo initiated a recall for this issue and notified us fda on 2/15/2024.The recall number is z-1537-2024.This supplemental form also updates the 510k number for this device from k201770 to k213676.E1.Initial reporter: (b)(6).
 
Event or Problem Description

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20477283
Report Number3019388613-2024-00125
Device Sequence Number8275631
Product Code DQA
UDI-Device Identifier00843997013284
UDI-Public(01)00843997013284(11)220725
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9847
Device Catalogue Number9847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1537-2024
Patient Sequence Number1
Patient SexUnknown